# SDR CA020715010

- Difficulty date: March 28, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 34,571 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314354
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) NR 4 MAIN WHEEL FAILED DURING TAXI OUT IN BATHHURST (ZBF)FOR TAKE OFF.WHEEL WAS JUST INSTALLED AND HAD ZERO TIME ON WHEEL SINCE INSTALLATION. THE OUTER FLANGE SEPERATED FROM THE WHEEL.WHEEL HALF SENT TO GOODRICH FOR ANALYSE.
